# SDR AALA20170207025

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 93,599 hours, 14,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT MID GALLEY LEFT SIDE AFT FACING REQUIRES REPLACEMENT.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-25-03. OPERATIONAL CHECK GOOD.
